MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number ENVEOR-US
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted as part of remediation activities associated with capa#: 643143, which is addressing mdr reporting guidance from fdas 1995 preamble, which ensures complaints related to corrections and recalls which were previously reported to fda under 21 cfr 806 are now reported as mdrs; this is not a new malfunction/event.Product analysis: upon receipt of the suspect complaint device at medtronic¿s quality laboratory with the capsule fully closed, visual analysis showed the handle is not intact.The deployment knob components were received detached from the dcs.The deployment knob components were received coupled together.On uncoupling the deployment knob components it was observed that a tab had detached from one of the deployment knob components.The tab was not returned with the device.The trigger moves to fully advanced and retracted positions, and locks in place when released without the deployment knob components in place on the handle.The tip-retrieval mechanism appears intact.The device was returned with the end cap/screw gear snap fit connected.The distal edge of the capsule seats flush against the catheter tip when fully advanced.A void was observed on the proximal end of the capsule.The inner member shaft appears intact with no evidence of damage.Conclusion: the device history record was reviewed and showed this product met all manufacturing specifications for product released for distribution.No issues were identified that would have impacted this event.Recapturing is a feature of the device that allows for additional attempts at accurately positioning the valve.Various factors can affect valve positioning including the patient anatomy or physician technique.Positioning difficulties do not typically indicate a device manufacturing issue.It was reported that the deployment knob (actuator) separated during recapture.The subject dcs was returned to medtronic for analysis; visual analysis of the device confirms the reported deployment knob separation.A tab was observed to be detached from one of the deployment knob components.Actuator separation is typically associated with broken or damaged snap fit tabs, either one tab or both, which hold the handle together.Additionally, a void was observed on the capsule, which indicates delamination between the capsule outer polymer and the nitinol frame, and typically occurs when the capsule is subjected to a bending force potentially after tracking through tortuous anatomy, or if a valve has been misloaded.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that during the implant of this transcatheter bioprosthetic valve, the valve was recaptured for better positioning when the blue housing around the handle (deployment knob) of this delivery catheter system (dcs) separated along the seam.It could not be put back together so the entire system was removed from the patient and same valve was successfully implanted using a different dcs of the same lot number.No adverse patient effects were reported.There was no misload and no anatomy issues that would have affected the separation.

Brand Name
ENVEO R DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22309700
Report Number2025587-2025-04403
Device Sequence Number8082270
Product Code NPT
UDI-Device Identifier00643169633353
UDI-Public00643169633353
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/25/2017
Device Model NumberENVEOR-US
Device Catalogue NumberENVEOR-US
Device Lot Number0008193879
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2016
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2021
Initial Report FDA Received Date06/23/2025
Date Device Manufactured08/25/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2025587-05-28-2021-001-R
Patient Sequence Number1
Patient Age89 YR
Patient SexMale